# SDR SWIA200921245

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 22,998 hours, 32,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7791 - EMERGENCY EXIT LIGHT AT ROW 9 DISLODGED FROM WALL.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.
